# SDR SWAA2023012383826

- Difficulty date: December 20, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 25, BS 480+16, AND 500C+9.   REMOVED SEAT TRACK IAW SRM 51-40-02.  REMOVED EXPANSION BOLT AT BS 520 IAW SRM 51-40-02.  REMOVED SEAT TRACK IAW SRM 51-40-02.  SEAT TRACK FABRICATED IAW DRAWING 143A5300.   LOCATED AND DRILLED THE NEW CABIN SEAT TRACK IAW DWG 143A5300, AND SRM 51-40-04.  INSTALLED THE NEW SEAT TRACK IAW DWG 143A5300, AND AMM 20-50-11-910-801.
